Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Orlicz-Pettis theorem
for topological Riesz spaces

Authors: Lech Drewnowski and Iwo Labuda
Journal: Proc. Amer. Math. Soc. 126 (1998), 823-825
MSC (1991): Primary 40A99, 46A40
MathSciNet review: 1422864
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A finitely additive vector measure from a $\sigma$-ring to a Riesz space is countably additive (exhaustive) for all Hausdorff Lebesgue topologies on the range space, or for none of them. In particular, subseries convergent series are the same for all Hausdorff Lebesgue topologies on a Riesz space.

References [Enhancements On Off] (What's this?)

  • 1. C. Aliprantis and O. Burkinshaw, Locally solid Riesz spaces, Academic Press, 1978. MR 58:12271
  • 2. -, On the structure of locally solid topologies, Canad. Math. Bull. 23 (1980), 185-191. MR 81i:46007
  • 3. L. Drewnowski, Equivalence of Brooks-Jewett, Vitali-Hahn-Saks and Nikodym theorems, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 20 (1972), 725-731. MR 47:431
  • 4. N. Dunford and J.T. Schwartz, Linear operators. Part I, Interscience, New York, 1958. MR 22:8302
  • 5. N.J. Kalton, The Orlicz-Pettis theorem, Contemporary Mathematics 2 (1980), 91-100. MR 82g:46027
  • 6. K. Kuratowski, Topology, vol. 1, Academic Press, New York and London, 1966. MR 36:840
  • 7. I. Labuda, Submeasures and locally solid topologies on Riesz spaces, Math. Z. 195 (1987), 179-196. MR 88j:46009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 40A99, 46A40

Retrieve articles in all journals with MSC (1991): 40A99, 46A40

Additional Information

Lech Drewnowski
Affiliation: Faculty of Mathematics and Computer Science, A. Mickiewicz University, Matejki 48/49, 60–769 Poznań, Poland

Iwo Labuda
Affiliation: Department of Mathematics, University of Mississippi, University, Mississippi 38677

Keywords: Subseries convergence, countably additive vector measure, exhaustive vector measure, topological Riesz space, Lebesgue topology
Received by editor(s): April 16, 1996
Received by editor(s) in revised form: September 9, 1996
Additional Notes: The paper was written while the first author held a visiting position in the Department of Mathematics, University of Mississippi, in the Spring Semester of 1996. He was also partially supported by the State Committee for Scientific Research (Poland), grant no 2 P301 003 07
Communicated by: Dale Alspach
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society